# SDR CALA9700432

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .625 INCH CRACK IN FORWARD BAGGAGE BIN FLOOR SUPPORT AT STA 427.  THE CRACK WAS STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5320-01263.
